# SDR SWIA201437073

- Difficulty date: March 26, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 29,792 hours, 24,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE AT DOOR ASSIST MOTOR PULLEY IS CRACKED.  C-CHECK, REPAIRED DRAG ANGLE IAW REO.
